# SDR QXEA2010122200929

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,535 hours, 17,994 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED. CLIMBING THROUGH  FL 280 IN CLIMB, IRS MODE NOTICED SPEED BUG MOVE UNCOMMANDED TO 65 KTS.  F/O PUSHED IAS/MACH REF.  BUTTON TO MACH AND ROTATED AIRSPEED BUG TO .74.  THERE WAS NO CHANGE IN PITCH.  ACFT/ FLIGHT GUIDANCE OPERATED NORMAL, FOR REMAINDER TO FLT.  PRIOR TO INCIDENT, CLIMBING IN IAS MODE AT 290 KIAS.  NO SIGNIFICANT TURBULENCE. DIVERTED TO PDX FOR REAPIRS. LANDING UNEVENTFUL. C/W SL-22-006F, DOWNLOADED MDC IAW TASK 45-45-00-970-815-A01 AND FDR IAW TC R313101.  PERFORMED OP'S TEST OF FCP IAW TC R221101, ALL CHECKS GOOD.  ACFT CONTINUES CAT III, PLACARD READS CAT III.  RETURNED TO SERVICE.
